# SDR USAA2011082900012

- Difficulty date: August 17, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151M
- Part serial: US0011
- Condition: Damaged
- Location: Rudder
- Part time: 30,430 hours, 20,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - MISSING PLYS LOCATED AT RUDDER STATION 7.0, 1.5" X 2.5"; MISSING PLYS AT RUDDER STA 133.0, 1.5" X 0.75".  REPLACED RUDDER IAW JOB CARD 03C70827007.
